# SDR UIEA200800148

- Difficulty date: April 7, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VARIABLE CAMBER FLAP BULLNOSE FAIRING OUTBOARD FORWARD CORNER CRACKED.  REPAIRED BULLNOSE PER SRM 57-50-03.
